MAUDE Adverse Event Report: COLOPLAST HUNGARY KFT SPEEDICATH, ACC CH14 MALE; CATHETER, URETHRAL

COLOPLAST HUNGARY KFT SPEEDICATH, ACC CH14 MALE; CATHETER, URETHRAL
Model Number 2848411400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cyst(s) (1800)
Type of Reportable Event Death
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the end user developed a cyst on his prostate from catheterizing, which led to sepsis and passed away on tuesday (b)(6) 2017 (we are investigating this date as it conflicts with the date indicated for start of use of the product) at (b)(6) hospital in (b)(6).Device: coloplast lubricated straight 14 fr intermittent catheter - catheter was in a green foil metal package containing liquid.(no product number has been given so we have used 28484 for this complaint).

Brand Name
SPEEDICATH, ACC CH14 MALE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
COLOPLAST HUNGARY KFT
coloplast utca 2
szabolcs-szatmar-bereg
nyirbator, 4300
HU  4300
MDR Report Key8957230
Report Number3006606901-2019-00013
Device Sequence Number13975067
Product Code GBM
UDI-Device Identifier05708932020350
UDI-Public05708932020350
Combination Product (Y/N)N
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model Number2848411400
Device Catalogue Number2848411400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR